IGB

Connexion

(Article of periodic en Anglais - 1995)

Document title

Invariance of achieved utility in random utility models

Authors(s) and Affiliation(s)

LINDBERG P.O. ; ERIKSSON E.A. ; MATTSSON L.G. ;

Abstract

The invariance property is noteworthy as it applies to the multinomial logit model or to the generalized extreme-value models. It constitutes a major problem for these models. However, the AA. argue that it is a useful theoretical concept precisely by bringing out heterogeneity. An alternative representation of the class of random utility models possessing the invariance property is suggested. The characterization is stated in terms of the choice probabilities, and of the probability distribution of maximum utility

Source

Article of periodic

published at : Environment & planning A / ISSN 0308-518X

Editor : Pion, London - ROYAUME-UNI (1974)

Millesime : 1995, vol. 27, no1 [pp. 121-142]

Bibliographic references : 27 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 15583 A

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1995.
Refdoc record number (ud4) : 6031322 : Permanent link - XML version
Powered by Pxxo